# SDR DALA14015503312

- Difficulty date: March 11, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 33,035 hours, 4,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, Y=953, FRAMES 19-20, SEAT TRACK FOUND CORRODED.   CORROSION REMOVED IAW SRM 51-74-00, FOUND OUT OF LIMITS IAW SRM 53-00-15, FIG 102.  SEAT TRACK REMOVED IAW SRM 51-42-11.  NEW SEAT TRACK REWORKED IAW DWG F5327211 ISSUE B AND INSTALLED.
